# SDR HALA2011100900443

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,577 hours, 18,226 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Monitor
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -NO FLOW BALLS SHOWING DURING TEST OF THE E/E COOLING MONITOR ON VOR-L AND FMCDU-L (IN FLIGHT).  UPON ARRIVAL A/C TESTED E/E COOLING MONITOR VOR-L AND FMCDU-; IAW FIM 21-58-39/21-58-40 AND THEN OPS CK NORMAL.
